MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL

ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL
Model Number POWERPICK, 45 DEG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, an arthrex employee reported via email that powerpick ar-8150px-45 (lot/serial (b)(6) fractured internally at the spring mechanism after drilling several holes during a hip arthroscopy procedure on (b)(6) 2026.According to dr.Ben ang, no arthrex representative was present during the case.The surgeon described operating at a high forward speed (above 7000 rpm) and initiating drilling before the tip made contact with the bone, maintaining continuous drilling until exiting the bone.His hand position remained steady without movement throughout the process.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
POWERPICK, 45 DEG
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24132273
Report Number1220246-2026-00268
Device Sequence Number10387174
Product Code GFF
UDI-Device Identifier00888867042926
UDI-Public(01)00888867042926(11)250407(17)300331(10)15416680
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOWERPICK, 45 DEG
Device Catalogue NumberAR-8150PX-45
Device Lot Number15416680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown